MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ASCERTA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION ASCERTA; STENT, URETERAL
Model Number M0061456130
Medical Device Problem Codes Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device code a0414 captures the reportable event of stent torn material.
 
Event or Problem Description
It was reported that an ascerta ureteral stent was used in a ureteral stenting procedure, and, during the procedure, when the guidewire was advanced to the left ureter, it got stuck and stripped.The distal end of the stent was shredded.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
ASCERTA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21417341
Report Number2124215-2025-07924
Device Sequence Number21131830
Product Code FAD
UDI-Device Identifier08714729802969
UDI-Public08714729802969
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Model NumberM0061456130
Device Catalogue NumberM0061456130
Device Lot Number0034665840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/19/2025
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexUnknown